# SDR 2018FA0000073

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: General aviation
- Aircraft: N3495
- Make and model: Cessna 150
- Engine: Cont O200A
- Propeller: Snsnch M74DM
- System (JASC): 2430 · DC Generating System
- Part: Holder
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

OLD FUSE HOLDERS DETERIORATED SO MUCH THEY FALL APART. SUGGEST AD TO REPLACE WITH "BUTTON HEAD" CIRCUIT BREAKERS SO AS TO BE ABLE TO FOLLOW AC ON EXERCISING OCCASIONALLY.
